Journal of Formalized Reasoning

Journal of Formalized Reasoning (JFR) – ISSN 1972-5787 encourages submission of papers describing significant, automated or semi-automated formalization efforts in any area, including classical mathematics, constructive mathematics, formal algorithms, and program verification. The emphasis of the journal is on proof techniques and methodologies and their impact on the formalization process. In particular, the journal provides a forum for comparing alternative approaches, enhancing reusability of solutions and offering a clear view of the current state of the field.

The journal encourages submission of papers describing significant, automated or semi-automated formalization efforts in any area, including classical mathematics, constructive mathematics, formal algorithms, and program verification. The emphasis of the journal is on proof techniques and methodologies and their impact on the formalization process. In particular, the journal provides a forum for comparing alternative approaches, enhancing reusability of solutions and offering a clear view of the current state of the field.

ISSN: 1972-5787


Current Issue (in progress):


Vol 9, No 2 (2016)

Table of Contents

Articles

José Grimm
1 -52
Marcus V M Ramos, José Carlos Bacelar Almeida, Nelma Moreira, Ruy José Guerra Barretto de Queiroz
53-68